# SDR DALA1031513357

- Difficulty date: November 12, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 26,270 hours, 3,694 cycles
- Engine: Pwa PW4168A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND SEAT TRACK Y-1959 FR65, FR68, AND FR71 CORRODED.  REMOVED CORROSION IAW SRM 51-74-00, FR65, MATERIAL REMOVED: 0.039", L=2", W=0.5". FR68 MATERIAL REMOVED: 0.038", L=2", W=0.5". FR71 MATERIAL REMOVED: 0.039", L=2", W=0.5". ORIGINAL THK: 0.120" FOUND EXCEED LIMIT IAW SRM 51-31-15.  SEAT TRACK R & R IAW SRM 51-42-11.
